# SDR FDEA202307191242

- Difficulty date: July 19, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26270
- Aircraft time: 47,633 hours, 21,173 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792A
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN STA 1160 & 1200, RBL 45, SEAT TRACK FLANGE HAS CORROSION. REMOVED AND REPLACED SEAT TRACK FROM STA 1180-1230 RBL 45 PER SRM 53-00-52-2R REPAIR   3, FIGURE 101 AND SRM 51-40-02, MAJOR REPAIR.
